RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 39(81), Number 1, Pages 51–148 (Mi msb5128)  

This article is cited in 9 scientific papers (total in 9 papers)

The problem of Cauchy with operators as coefficients, the mixed boundary problem for systems of differential equations and an approximate method of their solution

M. I. Vishik


Full text: PDF file (8459 kB)

Bibliographic databases:
Received: 20.05.1955

Citation: M. I. Vishik, “The problem of Cauchy with operators as coefficients, the mixed boundary problem for systems of differential equations and an approximate method of their solution”, Mat. Sb. (N.S.), 39(81):1 (1956), 51–148

Citation in format AMSBIB
\Bibitem{Vis56}
\by M.~I.~Vishik
\paper The problem of Cauchy with operators as coefficients, the mixed boundary problem for systems of differential equations and an approximate method of their solution
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 39(81)
\issue 1
\pages 51--148
\mathnet{http://mi.mathnet.ru/msb5128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=80248}
\zmath{https://zbmath.org/?q=an:0127.08002|0070.12202}


Linking options:
  • http://mi.mathnet.ru/eng/msb5128
  • http://mi.mathnet.ru/eng/msb/v81/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Galerkin's method for equations with a small parameter in the highest order derivatives”, Math. USSR-Sb., 14:4 (1971), 525–536  mathnet  crossref  mathscinet  zmath
    2. Uspenskii S. Demidenko G., “On Mixed Boundary-Value-Problems for One Class of Equations Unsolved with Respect to Higher Derivative”, 252, no. 3, 1980, 560–562  isi
    3. Yanov S., “The Behavior as T ->Infinity of the Solution of the First Exterior Mixed Boundary Value Problem for the Sobolev System”, Differ. Equ., 34:4 (1998), 554–558  mathnet  isi
    4. S. V. Uspenskii, E. N. Vasil'eva, S. I. Yanov, “Differential Properties of the Solution to the First Mixed Boundary Value Problem for the Sobolev System”, Proc. Steklov Inst. Math., 227 (1999), 305–313  mathnet  mathscinet  zmath
    5. A. P. Oskolkov, “O nekotorykh psevdoparabolicheskikh sistemakh uravnenii s malym parametrom, voznikayuschikh pri chislennom analize uravnenii zhidkostei Kelvina–Foigta”, Vestnik ChelGU, 1999, no. 4, 155–173  mathnet
    6. G. A. Sviridyuk, V. E. Fedorov, “Polugruppy operatorov s yadrami”, Vestnik ChelGU, 2002, no. 6, 42–70  mathnet
    7. Prilepko A. Tkachenko D., “Fredholm Property of the Inverse Source Problem for Parabolic Systems”, Differ. Equ., 39:12 (2003), 1785–1793  mathnet  crossref  isi
    8. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Gelman B.D., “Mnogoznachnye szhimayuschie otobrazheniya i ikh prilozheniya”, Vestn. Voronezhskogo gos. un-ta. Ser.: Fiz. Matem., 2009, no. 1, 74–86  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:648
    Full text:262
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020